# SDR COMA0260369

- Difficulty date: June 11, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 9,000 hours, 9,185 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5285 FLAPS FAILED MESSAGE DURING LANDING.RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01
